A member asked:

The dr prescribed me tussonex for my cough...she also told me to get some sleep tonight to take a benadryl (diphenhydramine)....is it ok to take together?

A doctor has provided 1 answer
Dr. John Chiu answered

Specializes in Allergy and Immunology

Tussionex often makes one drowsy without anything else. I would suggest that you try tussionex alone for the first night before adding benadryl (diphenhydramine). At any rate, this should not be a long-term treatment.

Answered Mar 7, 2017

4.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...